中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Statistical Mechanics of the Minimum Dominating Set Problem
作者: Zhao, JH;  Habibulla, Y;  Zhou, HJ
刊名: JOURNAL OF STATISTICAL PHYSICS
出版日期: 2015
卷号: 159, 期号:5, 页码:1154-1174
关键词: Dominating set ;  Spin glass ;  Core percolation ;  Leaf removal ;  Network coarse-graining ;  Belief propagation
学科分类: Physics
DOI: http://dx.doi.org/10.1007/s10955-015-1220-2
通讯作者: Zhou, HJ (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Zhong Guan Cun East Rd 55, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: The minimum dominating set (MDS) problem has wide applications in network science and related fields. It aims at constructing a node set of smallest size such that any node of the network is either in this set or is adjacent to at least one node of this set. Although this optimization problem is generally very difficult, we show it can be exactly solved by a generalized leaf-removal (GLR) process if the network contains no core. We present a percolation theory to describe the GLR process on random networks, and solve a spin glass model by mean field method to estimate the MDS size. We also implement a message-passing algorithm and a local heuristic algorithm that combines GLR with greedy node-removal to obtain near-optimal solutions for single random networks. Our algorithms also perform well on real-world network instances.
类目[WOS]: Physics, Mathematical
关键词[WOS]: SCALE-FREE NETWORKS ;  COMPLEX NETWORKS ;  CONTROLLABILITY ;  PERCOLATION ;  TRANSITION ;  GRAPHS
收录类别: SCI
项目资助者: National Basic Research Program of China [2013CB932804] ;  National Natural Science Foundation of China [11121403, 11225526]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20987
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Statistical Mechanics of the Minimum Dominating Set Problem.pdf(847KB)期刊论文出版稿开放获取View 联系获取全文

Recommended Citation:
Zhao, JH,Habibulla, Y,Zhou, HJ. Statistical Mechanics of the Minimum Dominating Set Problem[J]. JOURNAL OF STATISTICAL PHYSICS,2015,159(5):1154-1174.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhao, JH]'s Articles
 [Habibulla, Y]'s Articles
 [Zhou, HJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhao, JH]‘s Articles
 [Habibulla, Y]‘s Articles
 [Zhou, HJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Statistical Mechanics of the Minimum Dominating Set Problem.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace